# SDR RAIA2020021940001

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,421 hours, 26,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN DAMAGED ABOVE CAPTS WINDOW.................REMOVED DAMAGED AREA INSTALLED DOUBLER AND TRIPLER ON FWD FUSELAGE SKIN ABOVE CAPTS WINDOW IAW ETD 2020-145-005075
